Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Peptic ulcer, drugs inducing it - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Liver and Gall Bladder
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
User :   I have a peptic ulcer, I have been prescribed Azithromycin Tablets and Prednisone, will either of these irritate my ulcer?
Doctor :   HI
User :   Hi, thank you for your time.
Doctor :   Prednisolone can aggravate gastric ulcers.
Doctor :   You may have to use ulcer protective drugs to counter these, if you are going to use prednisolone.
User :   I am so stressed and do not eat much lately. It is pretty sensitive already.
User :   Maybe I can just not take it real important? Was having breathing issues, felt like an elephant was on my chest and wheezing. Also got an inhaler.
Doctor :   Yes, stress and irregular habits are also ulcer inducers.
Doctor :   Steroid as a inhaler are fine.
User :   I also take regularly IBprophen 800 mg and Nerontin and Hydrocodone
Doctor :   But if you are using oral steroid tablets, you would need anti ulcer medications.
User :   I assume that the Ibs probably caused the problem, they are 10mg prednisone, 3 two times a day for three days, then three a day, then 2 then 1
Doctor :   You have many risk factors which needs modifications, that also includes avoiding ibuprofen.
Doctor :   It seems you have moved out of the chat window. Please log in back if you have medical queries.
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor